Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A note on multinomial probabilistic values

Autor
Carreras, F.; Puente, M.
Tipus d'activitat
Article en revista
Revista
TOP
Data de publicació
2018-04
Volum
26
Número
1
Pàgina inicial
164
Pàgina final
186
DOI
https://doi.org/10.1007/s11750-017-0464-1 Obrir en finestra nova
Projecte finançador
Aspectos matemáticos, computacionales y sociales en contextos de votación y de cooperación
Repositori
http://hdl.handle.net/2117/111772 Obrir en finestra nova
https://link.springer.com/article/10.1007%2Fs11750-017-0464-1 Obrir en finestra nova
Resum
Multinomial values were previously introduced by one of the authors in reliability and extended later to all cooperative games. Here, we present for this subfamily of probabilistic values three new results, previously stated only for binomial semivalues in the literature. They concern the dimension of the subspace spanned by the multinomial values and two characterizations: one, individual, for each multinomial value; another, collective, for the whole subfamily they form. Finally, an applicatio...
Citació
Carreras, F., Puente, M. A note on multinomial probabilistic values. "TOP", Abril, 2018, vol. 26, núm. 1, p. 164-186
Paraules clau
Binomial semivalue, Cooperative game, Game theory, Probabilistic value, Shapley value
Grup de recerca
GRTJ - Grup de Recerca en Teoria de Jocs